Rocky Mountain Journal of Mathematics

Optimal stopping and free boundary problems

Pierre van Moerbeke

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 4, Number 3 (1974), 539-578.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130881

Digital Object Identifier
doi:10.1216/RMJ-1974-4-3-539

Mathematical Reviews number (MathSciNet)
MR381188

Zentralblatt MATH identifier
0323.60051

Citation

Moerbeke, Pierre van. Optimal stopping and free boundary problems. Rocky Mountain J. Math. 4 (1974), no. 3, 539--578. doi:10.1216/RMJ-1974-4-3-539. https://projecteuclid.org/euclid.rmjm/1250130881


Export citation